Please could anyone help me? I've been using 3% progesterone cream since January. My doctor told me to start low, so I did, but I kept feeling worse. I've upped it each month and, am now at 250mg cream.
Each month I have had different weird and awful symptoms. Each month I have battled through and put this down to the 'worse before better' phenomenon.
It has been a truely awful experience, and indeed, for the most part, feels like my estrogenic symptoms are always sky high.
I now intend to stay at 250mg and try and balance.
Can someone please explain to me what is actually happening scientifically when I up my dose and get worse??? Im beginning to think it's a bit far fetched and maybe progesterone itself is the cause of my problems. This has gone on so long. I've actually been worse since starting progesterone.
If you think sticking at 250mg consistency for 3 months or so will solve it, I'll do it. But I cant cope with another 3 months feeling so vile. Neither do I wavt yo change my dose, again as it always makes, me worse.
Can anyone advise?
Comments for Please help my understanding.
Click here to add your own comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.